Quasi hemi-slant submanifolds of Sasakian manifolds

Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar

Abstract


In this paper, we define and study quasi hemi-slant submanifolds as a generalization of slant submanifolds, semi-slant submanifolds and hemi-slant submanifolds of contact metric manifolds [ In particular, for a Sasakian manifold]. Further, we obtain necessary and sufficient conditions for integrability of distributions which are involved in the definition of quasi hemi-slant submanifolds of Sasakian manifolds. After it, we investigate the necessary and sufficient condition for quasi hemi-slant submanifolds of Sasakian manifolds to be totally geodesic. Finally, we obtain the necessary and sufficient condition for a quasi hemi-slant submanifold to be local product Riemannian manifold and also give an example of such submanifolds.

Full Text: PDF

Published: 2020-01-29

How to Cite this Article:

Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Quasi hemi-slant submanifolds of Sasakian manifolds, J. Math. Comput. Sci., 10 (2020), 418-435

Copyright © 2020 Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS